Alert archive / North Carolina / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 1, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Feb 18, 2008, 2:13 AM EST for Cumberland County, Sampson County, North Carolina. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 18, 2008, 2:13 AM EST (07:13 UTC)
- Expired
- Feb 18, 2008, 2:45 AM EST
- In force
- 32 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Cumberland County, NC, Sampson County, NC
The radar
The Raleigh/Durham radar (KRAX), 70 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 18, 2:50 AM EST | HAIL 0.75 | 2 W Newton Grove, NC | PENNY SIZE HAIL REPORTED BY LAW ENFORCEMENT ON HARNETT DUNN HWY BETWEEN OLD CROW RD. AND DENNING RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 7.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 180713
SVRRAH
NCC051-163-180745-
/O.NEW.KRAH.SV.W.0001.080218T0713Z-080218T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
213 AM EST MON FEB 18 2008
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CUMBERLAND COUNTY IN CENTRAL NORTH CAROLINA
NORTHERN SAMPSON COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 245 AM EST
* AT 208 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 9 MILES SOUTH OF CEDAR CREEK...OR ABOUT 14
MILES NORTHWEST OF ELIZABETHTOWN...MOVING NORTHEAST AT 75 MPH.
WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SALEMBURG...ROSEBORO...
HOBBTON...NEWTON GROVE...
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.
LAT...LON 3484 7859 3484 7878 3492 7888 3525 7844
3526 7828 3521 7824 3519 7820 3515 7816
3483 7855
TIME...MOT...LOC 0713Z 223DEG 65KT 3488 7864
$$
WSS2 follow-up statements
000
WWUS52 KRAH 180726
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
226 AM EST MON FEB 18 2008
NCC051-163-180745-
/O.CON.KRAH.SV.W.0001.000000T0000Z-080218T0745Z/
CUMBERLAND NC-SAMPSON NC-
226 AM EST MON FEB 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EST
FOR NORTHERN SAMPSON AND SOUTHEASTERN CUMBERLAND COUNTIES...
AT 225 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF ROSEBORO...OR ABOUT 16 MILES SOUTHWEST OF CLINTON...
MOVING NORTHEAST AT 55 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... SALEMBURG...HOBBTON AND
NEWTON GROVE.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
LAT...LON 3484 7859 3484 7878 3492 7888 3525 7844
3526 7828 3521 7824 3519 7820 3515 7816
3483 7855
TIME...MOT...LOC 0726Z 223DEG 65KT 3495 7853
$$
WSS000
WWUS52 KRAH 180747
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
246 AM EST MON FEB 18 2008
NCC051-163-180756-
/O.EXP.KRAH.SV.W.0001.000000T0000Z-080218T0745Z/
CUMBERLAND NC-SAMPSON NC-
246 AM EST MON FEB 18 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUMBERLAND
COUNTIES EXPIRED AT 245 AM EST...
THE SEVERE STORM HAS EXITED SOUTHEAST CUMBERLAND COUNTY. A TORNADO
WARNING REMAINS IN EFFECT FOR NORTHERN SAMPSON COUNTY UNTIL 3 AM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EST MONDAY MORNING
FOR CENTRAL NORTH CAROLINA.
LAT...LON 3484 7859 3484 7878 3492 7888 3525 7844
3526 7828 3521 7824 3519 7820 3515 7816
3483 7855
TIME...MOT...LOC 0726Z 223DEG 65KT 3495 7852
$$
WSSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 18, 1:30 AM EST, 43 minutes earlier.
Area forecast discussion, Feb 18, 1:30 AM EST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 130 AM EST MON FEB 18 2008 .SYNOPSIS... A STRONG COLD FRONT WILL MOVE THROUGH CENTRAL NORTH CAROLINA THIS MORNING. MUCH DRIER AND COOLER AIR WILL FOLLOW THE FRONT MONDAY NIGHT AND TUESDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... AS OF 1030 PM SUNDAY... TEMPS HAVE BEEN HOLDING STEADY THE PAST COUPLE OF HOURS WITH NEAR 60 NW TO THE MID 60S ELSEWHERE. LEADING EDGE OF SHOWERS AND ISOLATED STORMS GRADUALLY MOVING INTO THE WESTERN AND SOUTHERN PIEDMONT. 00Z ANALYSIS DEPICTS A FEW INTERESTING FEATURES BEST UPPER LEVEL DIFFLUENCE RESIDES JUST SW OF REGION. WITH STRONG 250MB JET EXITING THE EASTERN LAKES OVERNIGHT...BEST UPPER DIVERGENCE WILL SLIDE ACROSS OUR AREA. ALSO NOTED THE STRONG WINDS CRUISING DOWN THE ROCKIES. MID LEVEL VORTICES ASSOCIATED WITH THESE JETLETS WILL DIG INTO THE BOTTOM OF L/W TROUGH. THIS ACTION WILL SERVE TO SLOW EWD MOVEMENT OF SURFACE FRONT TOWARD AND THROUGH CENTRAL NC NEXT 12-18 HOURS. WITH THE DECENT KINEMATICS ALOFT AND INCREASING INSTABILITY NEAR SURFACE (LIFTED INDICES SOUTH OF REGION MINUS 3 TO MINUS 4 PLUS SPC MESO ANALYSIS DEPICT MID LEVEL LAPSE RATES AROUND 6.5 DEG C/KM WHICH IS MUCH MORE SUPPORTIVE OF DEEP CONVECTIVE THAN PROJECTED THIS AFTERNOON BY MODELS (LESS THAN 6 DEG C/KM). THUS...HAVE BECOME A LITTLE MORE CONCERN FOR POTENTIAL FOR SEVERE WEATHER OVERNIGHT...ESPECIALLY ALONG AND SOUTHEAST OF U.S. 1. MAIN THREAT WILL BE ISOLATED DAMAGING STRAIGHTLINE WINDS. HOURS OF CONCERN ARE BETWEEN 2 AM-8 AM. WITH THE SLOWER MOVEMENT OF FRONTAL SYSTEM...MAY SEE TRAINING OF SHOWERS/STORMS DEVELOP...RESULTING IN LOCALLY HEAVY RAINFALL. ADJUSTED PRECIP AMOUNTS GRIDS EARLIER TO REFLECT THIS. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... AS OF 130 PM SUNDAY... THE COLD FRONT IS EXPECTED TO REACH OUR WESTERN CWA AROUND DAYBREAK WITH DIFFERENCES IN MOVEMENT NOTED AMONG THE VARIOUS MODELS...GFS BEING THE FASTEST. THE SURFACE FRONT PROGRESSES EASTWARD INTO THE COASTAL PLAIN BY AFTERNOON...BUT WET WEATHER LAGS OVER THE AREA AS A POLAR JET MAX CURRENTLY DIVING SOUTH OUT OF ALBERTA ROUNDS THE TROUGH...PRODUCING A PERTURBATION OVER NORTH GA THAT TRACKS NE INTO THE PIEDMONT DURING THE AFTERNOON. RAIN WILL LIKELY CONTINUE OVER THE CWA DURING THE MORNING TAPERING OFF FROM THE WEST TO A SMALLER CHANCE DURING THE AFTERNOON. COLD AIR ADVECTION WILL LAG WITH THE UPPER TROUGH WEST OF THE MOUNTAINS ALLOWING TEMPERATURES TO CONTINUE OR RISE INTO THE 60S MONDAY. MON NIGHT-TUE...COLD AIR ADVECTION ARRIVES SENDING 850 TEMPERATURES TO MINUS 6-10C BY DAYBREAK TUE AND 1000-850 THICKNESS IN 1280S. FOLLOWING LOWS IN THE 30S...MODEL THICKNESS AND DRY ADIABATIC TECHNIQUES AND SOUNDING FORECASTS ASSUMING MOSTLY CLEAR SKIES... SUGGEST HIGHS IN THE 40S ON TUE. FORECAST TEMPERATURES WILL BE ON THE COOL SIDE OF THE CONSENSUS STATISTICAL GUIDANCE. TUE NIGHT-WED...HIGH PRESSURE OVER THE GULF STATES GUIDES AN AIRMASS EASTWARD ON THE SOUTHERN PERIPHERY OF THE LARGE UPPER TROUGH. AFTER A CHILLY DAYBREAK WITH LOWS IN THE UPPER 20S TO AROUND FREEZING... A WESTERLY FLOW SHOULD TAKE HOLD WITH MODERATING TEMPERATURES OVER CENTRAL NC. HIGH CLOUDINESS INCREASES IN CONFLUENT FAST WESTERLY FLOW ALOFT AS A SHORT WAVE IN THE NORTHERN STREAM DIVES OUT OF CANADA INTO THE OHIO VALLEY. MODEL THICKNESS AND THE DRY ADIABATIC METHOD SUGGESTS MAX TEMPERATURES MID TO UPPER 50S...POSSIBLY LOWER 60S SOUTHERN TIER. -RFG && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... AS OF 150 PM SUNDAY... MODEL GUIDANCE HAS COME INTO BETTER AGREEMENT ON THE OVERALL SYNOPTIC PATTERN FOR THE END OF THE WEEK... BUT STILL DIFFER ON NUMEROUS SUBTLE DETAILS. FIRST OFF... MEDIUM RANGE GUIDANCE HAS COME TOWARD A SOLUTION SHOWING A POSITIVE PNA PATTERN OF A WESTERN NORTH AMERICA RIDGE AND AN EASTERN TROUGH. MEANWHILE... IT APPEARS AS IF PACIFIC ENERGY WILL UNDERCUT THE WESTERN RIDGE AND TRANSLATE ACROSS THE SOUTHERN TIER OF THE COUNTRY. FOR THURSDAY... STRONG UPPER LEVEL CONFLUENCE DEVELOPS OVER THE GREAT LAKES IN MIDWEST IN RESPONSE TO THE MERGING OF THE NORTHERN AND SOUTHERN STREAM JETS. THIS SERVES TO ANCHOR A RATHER STRONG (1035+ MB) SFC HIGH. THIS HIGH SHIFTS EAST TOWARD THE NORTHEAST AND MID ATLANTIC... ULTIMATELY PUSHING A BACK DOOR COLD FRONT THROUGH CENTRAL NORTH CAROLINA BY THURSDAY MORNING. THE GFS/ECMWF DO DIFFER ON HOW MUCH COLD AIR IS ABLE TO FILTER INTO THE REGION. FOR NOW...WILL MAINTAIN TEMPS SLIGHTLY BELOW CLIMO. THE SFC HIGH SHOULD KEEP THINGS DRY FOR THE DAYTIME ON THURSDAY. BY THURSDAY NIGHT... THE MODELS GO SEPARATE WAYS IN THEIR HANDLING OF THE PACIFIC ENERGY. THE GFS IS MUCH MORE BULLISH ON BRINGING PRECIPITATION IN THURSDAY NIGHT DUE TO ENHANCED ISENTROPIC LIFT VIA A VERY SUBTLE MID LEVEL VORTICITY MAX RIDING THROUGH THE SOUTHERN STREAM JET. A SOLUTION RELYING ON SUCH A SMALL SCALE FEATURE IS TREATED WITH A GOOD DEAL OF SKEPTICISM THIS FAR OUT. ON THE OTHER HAND... THE 00Z ECMWF IS SLOWER WITH THE RETURN FLOW AND WAITS TO DEVELOP BETTER ISENTROPIC LIFT AND PRECIP UNTIL THE MID LEVEL RIDGE MOVES OFF OF THE EAST COAST. THIS APPEARS A BIT MORE REASONABLE... THUS HAVE TRENDED TOWARD THE ECMWF SOLUTION. UNCERTAINTY IN TIMING PROHIBITS ANYTHING MORE THAN A LOW END CHANCE MENTION OF PRECIP... BUT WILL INCLUDE A 30 POP FRIDAY INTO MOST OF THE WEEKEND WITH TEMPERATURES GRADUALLY MODIFYING AS WARM AIR ADVECTION STRENGTHENS. && .AVIATION /03Z MONDAY THROUGH FRIDAY/... AS OF 130 AM MONDAY... SEVERAL LINES OF SHOWERS WITH EMBEDDED THUNDERSTORMS WILL AFFECT MOSTLY EAST OF KGSO THROUGH 12Z. THIS INCLUDES KRDU... KFAY... AND KRWI. THUNDERSTORMS WITH HEAVY RAIN AND GUSTY WINDS WERE MOVING NE THROUGH THE KFAY AREA AS OF 120 AM... AND THESE WILL MOVE NE UP THE COASTAL PLAIN AND AFFECT THE KGSB AND KRWI THROUGH 330 AM. MVFR CIGS WILL BE WIDESPREAD ACROSS THE REGION THROUGH 12Z... OCCASIONALLY LOWERING TO IFR CIGS/VSBYS IN HEAVY SHOWERS AND THUNDERSTORMS. PREVAILING SURFACE WINDS FROM 180-210 DEGREES AT 15-25KT WILL GUST TO 30-35KT IN THE HEAVY SHOWERS. ALL THIS ACTIVITY WILL BEGIN TO SHIFT EAST OF KRDU BY 12Z... AND KFAY/KRWI BETWEEN 13Z-15Z. THE KGSO/KINT AREAS WILL SEE THE CIGS LIFT AROUND DAYBREAK BACK TO IFR CIGS... WITH CLEARING THIS AFTERNOON. VFR CIGS WILL RETURN TO KRDU/KFAY/KRWI BETWEEN 14Z-17Z AS THE WINDS SHIFT TO 250-270 DEGREES AT 12-22KT. VFR CIGS AND VSBYS EXPECTED TONIGHT AND TUESDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST. LIGHT WINDS TONIGHT WILL BECOME 270-240 DEGREES AT 10-15KT TUESDAY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BSD/PWB NEAR TERM...WSS SHORT TERM...RFG LONG TERM...JFB AVIATION...BADGETT
Hazardous weather outlook, Feb 17, 6:19 PM EST, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 619 PM EST SUN FEB 17 2008 NCZ007-021>024-038-039-073-074-083-181000- PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DAVIDSON-RANDOLPH-STANLY- MONTGOMERY-ANSON- 619 PM EST SUN FEB 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS WITH GUSTY WINDS WILL OVERSPREAD THE WESTERN AND SOUTHERN PIEDMONT THIS EVENING AHEAD OF A STRONG COLD FRONT. AN ISOLATED STORM OR TWO COULD PRODUCE DAMAGING STRAIGHT LINE WINDS BETWEEN 9 PM AND 3 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER ASSOCIATED WITH THESE STORMS. NCZ008>011-025>028-040>043-075>078-084>086-088-089-181000- GRANVILLE-VANCE-WARREN-HALIFAX-DURHAM-FRANKLIN-NASH-EDGECOMBE- CHATHAM-WAKE-JOHNSTON-WILSON-MOORE-LEE-HARNETT-WAYNE-RICHMOND- SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 619 PM EST SUN FEB 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WITH GUSTY WINDS WILL OVERSPREAD THE AREA LATER THIS EVENING AND OVERNIGHT AHEAD OF A STRONG COLD FRONT. WHILE THE SEVERE WEATHER THREAT APPEARS TO HAVE LESSEN SOME FROM EARLIER INDICATIONS...AN ISOLATED STORM OR TWO MAY BE CAPABLE OF PRODUCING WIND GUSTS BETWEEN 50 AND 70 MPH. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE FROM 11 PM TO 6 AM. ALONG THE U.S. 1 CORRIDOR...AND BETWEEN 1 AM AND 7 AM ALONG AND EAST OF INTERSTATE 95. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ASIDE FROM ANY LINGERING THUNDERSTORMS IN THE COASTAL PLAIN MONDAY MORNING...HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER ASSOCIATED WITH THESE STORMS.
In the hours before
Special weather statement, Feb 18, 1:10 AM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 110 AM EST MON FEB 18 2008 NCZ088-089-180645- CUMBERLAND-SAMPSON- 110 AM EST MON FEB 18 2008 ...A STRONG THUNDERSTORM WILL MOVE ACROSS SAMPSON AND CUMBERLAND COUNTIES THROUGH 145 AM EST... AT 110 AM EST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HOPE MILLS...OR ABOUT 7 MILES SOUTH OF FAYETTEVILLE...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...VANDER...AND... FAYETTEVILLE...EASTOVER...AND...STEDMAN...WADE...FALCON...AND... GODWIN...SPIVEYS CORNER. GUSTY WINDS UP TO 45 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM. WSS
Special weather statement, Feb 18, 2:01 AM EST, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 201 AM EST MON FEB 18 2008 NCZ042-077-078-085-086-088-089-180815- JOHNSTON-HARNETT-WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...SMITHFIELD...LILLINGTON...GOLDSBORO... LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 201 AM EST MON FEB 18 2008 ...SCATTERED STRONG THUNDERSTORMS WILL AFFECT THE SANDHILLS AND THE SOUTHERN COASTAL PLAIN THROUGH 3 AM EST... A FEW STRONG THUNDERSTORMS WILL MOVE NORTHEAST AT 50 MPH ACROSS SECTIONS OF CUMBERLAND...NORTHERN SAMPSON...SOUTHERN JOHNSTON...AND EASTERN SECTIONS OF SCOTLAND AND HOKE COUNTIES THROUGH 3 AM. THE STORMS WILL PRODUCE WIND GUSTS UP TO 45 MPH...STRONG ENOUGH TO DOWN A FEW TREE LIMBS. IN ADDITION...LOCALLY HEAVY RAINFALL AND OCCASIONAL LIGHTNING STRIKES WILL OCCUR WITH THE STORMS. THE STRONGEST STORMS WILL TRACK CLOSE OR JUST SOUTH AND EAST OF FAYETTEVILLE...AND NEAR NEWTON GROVE AND MOUNT OLIVE. WSS
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 2:28 AM EST | Tornado Warning | RAH | Sampson | 32 min |
| Feb 18, 2:58 AM EST | Severe Thunderstorm Warning | RAH | Wayne | 47 min |
| Feb 18, 3:11 AM EST | Tornado Warning | RAH | Wayne | 34 min |
| Feb 18, 3:38 AM EST | Severe Thunderstorm Warning | RAH | Sampson | 37 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.